# SDR A6WA2019032246508

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Mount
- Part number: 601R3505099
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND CARGO DOOR FORWARD BALANCE SPRING MOUNT TO BE BENT AND CONTACTING THE PULLEY.  REMOVED, FABRICATED AND REPLACED MOUNT WITH RIVETS JOINING PRIMARY STRUCTURE.
